# SDR RAIA201907040014

- Difficulty date: July 4, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM UPPER DIGITAL AT FRAME 50 HAS CORROSION. REMOVED SEAT TRACKS AND OMEGA BEAM UPPER DIGITAL. INSTALLED OMEGA BEAM UPPER DIGITAL, SEAT TRACKS STILL NEEDS TO BE INSTALLED. INSTALLED THE SEAT TRACKS.
